# SDR USAA2012030800017

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 57,582 hours, 38,257 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 65771
- Part serial: 7039276
- Condition: Defective
- Location: E&E Bay
- Part time: 64,607 hours, 43,200 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, FLIGHT ATTENDANT REPORTED AN ODOR OF UNKNOWN ORIGIN THAT LASTED LESS THAN FIVE MINUTES, THEN DISSIPATED.  ODOR WAS EVIDENT THROUGH THE CABIN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NORMAL EQUIPMENT COOLING FAN CIRCUIT BREAKER POPPED.  INSTALLED SERVICEABLE NORMAL EQUIPMENT COOLING FAN PER AMM 21-58-12.
